# SDR QXEA200700876

- Difficulty date: June 1, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 752 hours, 722 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Auto Feather
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2268: AFTER ENGINE START AND AUTO FEATHER SELECT, NO A/F SELECT ON ED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE INTERROGATED CDS.  REPORTS A/F SELECT SYSTEM.  RESELECTED AUTO FEATHER SYSTEM.  AUTO FEATHER PASSED.  A/F SELECTED ON ED SHOWS UP.  ALL SYSTEMS NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
